I have chronic post nasal drip and cough, pain in front of head and sinuses and sometimes a 'wheezy' throat (and generally being worn out).
Things that I find seem to make it worse are eating anything with milk in, dust, car fumes, cigarette smoke & animals.
Recently been to see my Dr. He suggested Singulair which sounds great but I am worried because it has lactose in. So far I have taken it for 2 weeks the pain has stopped but the post nasal drip and cough continue. I also have developed sore dry lips.
As Lactose and anything to do with milk products is some thing I usually avoid as it makes my symptoms worse, is it likely that is it causing a problem in the Singulair?
It is possible. They say that there isn't enough lactose in them to react but I disagree because I've noticed a difference as well.
The only difference is I noticed the difference going from symbicort to advair HFA, I don't get as much muscous unless I'm having a asthma flare-up.
You could try just a regular antihistamine without lactose but it may take a bit longer for your sinuses to drain out all the gunk they have in there. I probably would continue using it for a couple more weeks and then reassess the symptoms. Also think about acid reflux being a component since the symptoms are the same.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.